Title: The Monodromy Conjecture for zeta functions associated to ideals in dimension two
Authors: Van Proeyen, Lise ×
Veys, Willem #
Issue Date: 2010
Publisher: Impr. Durand
Series Title: Annales de l'Institut Fourier vol:60 issue:4 pages:1347-1362
ISSN: 0373-0956
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
LVP2010.pdf Published 224KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science